My 10yr old son(50 kg) had a fever for last 3 days and now after the fever is down, he is developing a rash on both cheeks and ears. I did not use any medication exept crosin 500mg once or twice a day for last 3 days. Rash started after I stopped giving crosin
Do I have to worry about this, or it will go away by itself like fever?
Like the answers? Chat privately with the doctor of your choice
Hi. Are there rashes developing on the body as well. Any changes in the oral cavity? A viral exanthem (rash which develops after a viral infection) can be one possibility, a clinical photograph would help. But of course it should be properly gauged by a dermatologist after a thorough history.
Dr. Zubin Mandlewala
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.